# SDR UALA2010102803983

- Difficulty date: October 28, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 56,744 hours, 20,774 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM, RTFL.  REVIEWED CFDS: NO FAULT MESSAGES. PERFORMED AEVC TEST: NO FAILURES. SDCU TEST HAS NO FAULTS. INSPECTED - SNIFFED E & E AREA: NO EVIDENCE OF SMOKE. VENT EXHAUST FAN HAS NO SMOKE ODOR. --WET WOOD BOXES IN FWD CARGO HAVE A WOODEN ODOR, NOT SMOKE. DUE TO RTFL, PERFORMED WALK AROUND TO VERIFY NO OTHER FAULTS (E.G. RAT DEPLOY) EXIST.
